EconPapers    
Economics at your fingertips  
 

Strategic Growth with Recursive Preferences: Decreasing Marginal Impatience

Luis Alcalá (), Fernando Tohmé () and Carlos Dabús ()
Additional contact information
Fernando Tohmé: Universidad Nacional del Sur-CONICET
Carlos Dabús: Universidad Nacional del Sur-CONICET

Dynamic Games and Applications, 2019, vol. 9, issue 2, No 2, 314-365

Abstract: Abstract This paper studies a two-agent strategic model of capital accumulation with heterogeneity in preferences and income shares. Preferences are represented by recursive utility functions that satisfy decreasing marginal impatience. The stationary equilibria of this dynamic game are analyzed under two alternative information structures: one in which agents precommit to future actions, and another one where they use Markovian strategies. In both cases, we develop sufficient conditions to show the existence of these equilibria and characterize their stability properties. Under certain regularity conditions, a precommitment equilibrium shows monotone convergence of aggregate variables, but Markovian equilibria may exhibit nonmonotonic paths, even in the long-run.

Keywords: Recursive utility; Decreasing impatience; Dynamic programming; Precommitment strategies; Markovian strategies (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://link.springer.com/10.1007/s13235-018-0269-3 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
Working Paper: Strategic Growth with Recursive Preferences: Decreasing Marginal Impatience (2016) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:dyngam:v:9:y:2019:i:2:d:10.1007_s13235-018-0269-3

Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/13235

DOI: 10.1007/s13235-018-0269-3

Access Statistics for this article

Dynamic Games and Applications is currently edited by Georges Zaccour

More articles in Dynamic Games and Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2020-10-17
Handle: RePEc:spr:dyngam:v:9:y:2019:i:2:d:10.1007_s13235-018-0269-3